# SDR AU970606

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Hub
- Part number: 630406
- Condition: Sheared
- Location: Alternator-Gen
- Component: Cont
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR DRIVE HUB SHEARED
